# SDR DALA2024042904750

- Difficulty date: April 24, 2024
- Submitted: April 29, 2024
- Operation: Air carrier
- Aircraft: N327NW
- Make and model: Airbus A320-211
- Aircraft serial: 297
- Aircraft time: 89,528 hours, 41,834 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 3227 DISC: WHILE CHECKING INTERIOR EMERGENCY LIGHTS FOUND LT FWD EMERGENCY DOOR HANDLE LIGHT INOP. C/A: RELAMPED LT FWD EMERGENCY DOOR HANDLE PER A320 AMM 33-51. OPS CK GOOD. (LP: 5422117)
